# SDR USAASB02240

- Difficulty date: December 29, 2002
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N389US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23311
- System (JASC): 2910 · Hydraulic System, Main
- Part: Motor
- Part number: 569670
- Condition: Malfunctioned
- Location: Mlg W/W
- Part time: 49,487 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CLT - FLT 948 - ON DESCENT INTO CLT, CREW REPORTED THE FLAPS WOULD NOT COME DOWN WHEN SELECTED.  HYDRAULIC PRESSURE WAS AT 3,000 PSI AND HYDRAULIC FLUID QUANTITY WAS ABOVE RE-FILL.  CAPTAIN DECLARED AN EMERGENCY AND FOLLOWED PROCEDURES FOR AN ALTERNATE FLAPS 15 DEGREES LANDING.  FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE NORMALLY.  MX COULD NOT DUPLICATE PROBLEM ON THE GROUND.  AS PRECAUTIONARY, MAINTENANCE REMOVED AND REPLACED THE HIGH TIME TRAILING EDGE FLAP DRIVE HYDRAULIC MOTOR PER MM 27-51-57.  OPERATIONAL CHECK NORMAL.  VISUAL CHECK OF FLAPS GOOD.  (M)
